# SDR SWAA2016020348610

- Difficulty date: January 29, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 27,706 hours, 16,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: 81000
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PHOTO LUMINESCENT STRIP WORN TO LIMITS.  R & R STRIP IAW AMM.
